Research Articles

1. Some notes on convergence of homotopy based methods for functional equations

Pages 1-12

آ عزیزی; ج سعیدیان; ا بابلیان


2. Ranking DMUs by ideal points in the presence of fuzzy and ordinal data

Pages 13-36

م ایزدیخواه; ز علی اکبر پور; ه شرفی


3. Legendre wavelet method for solving Hammerstein integral equations of the second kind

Pages 37-55

ش جوادی; ج سعیدیان; ف صفری


4. The Operational matrices with respect to generalized Laguerre polynomials and their applications in solving linear di erential equations with variable coecients

Pages 57-80

ز خلته بجدی; س احمدی اصل; ا امین عطایی


5. On the singular fuzzy linear system of equations

Pages 81-100

M Nikuie; M.K. Mirnia


6. Convergence Theorems for -Nonexpansive Mappings in CAT(0) Spaces

Pages 101-114

Savita Rathee; R Ritika


7. Numerical solution of fuzzy Hunter-Saxton equation by using Adomian decomposition and Homotopy analysis methods

Pages 115-133

ش. صدیق بهزادی


8. Evaluating the solution for second kind nonlinear Volterra Fredholm integral equations using hybrid method

Pages 135-149

احمد شهسواران; اکبر شهسواران


9. A note on positive de niteness and stability of interval matrices

Pages 151-158

H Veiseh


10. Multiple solutions of the nonlinear reaction-di usion model with fractional reaction

Pages 159-170

H. Vosoughi; E. Shivanian; M. Anbarloei